Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 177, NWS Omaha, NE

June 14, 2012Harrison County, Iowa; Burt County, Washington County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 14, 2012, 5:38 PM CDT for Harrison County, Iowa; Burt County, Washington County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 5:38 PM CDT (22:38 UTC)
Expired
Jun 14, 2012, 6:30 PM CDT
In force
52 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Harrison County, IA, Burt County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 50 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:40 PM CDTHAIL 0.5Herman, NE
Jun 14, 5:45 PM CDTHAIL 1Herman, NEHAIL UP TO QUARTER SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS53 KOAX 142238
SVROAX
IAC085-NEC021-177-142330-
/O.NEW.KOAX.SV.W.0177.120614T2238Z-120614T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
538 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  WESTERN HARRISON COUNTY IN SOUTHWEST IOWA...
  NORTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 534 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
  NEAR TEKAMAH...OR 31 MILES NORTH OF OMAHA...AND MOVING EAST AT 25 
  MPH. 

* LOCATIONS IMPACTED INCLUDE...
  TEKAMAH...MONDAMIN...PISGAH...MODALE...HERMAN...
  LITTLE SIOUX AND MAGNOLIA. 

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 79 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4160 9627 4178 9629 4186 9595 4186 9589
      4158 9581
TIME...MOT...LOC 2234Z 267DEG 21KT 4169 9621 
WIND...HAIL <50MPH 1.00IN

$$

KERN
2 follow-up statements
952 
WWUS53 KOAX 142258
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT THU JUN 14 2012

IAC085-NEC021-177-142330-
/O.CON.KOAX.SV.W.0177.000000T0000Z-120614T2330Z/
HARRISON IA-BURT NE-WASHINGTON NE-
558 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM 
CDT FOR WESTERN HARRISON...SOUTHEASTERN BURT AND NORTHEASTERN 
WASHINGTON COUNTIES...

AT 553 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
NEAR MONDAMIN...OR 30 MILES NORTH OF OMAHA...MOVING EAST AT 25 
MPH. 

LOCATIONS IMPACTED INCLUDE...
MONDAMIN...PISGAH...MODALE...LITTLE SIOUX AND MAGNOLIA. 

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 79 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4160 9617 4178 9621 4186 9595 4186 9589
      4158 9581
TIME...MOT...LOC 2253Z 264DEG 21KT 4171 9606 
WIND...HAIL <50MPH 1.00IN

$$

KERN

260 
WWUS53 KOAX 142322 NOR
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
622 PM CDT THU JUN 14 2012

NEC025-109-131-155-159-142330-
/O.CON.KOAX.SV.W.0178.000000T0000Z-120614T2330Z/
SEWARD NE-CASS NE-SAUNDERS NE-OTOE NE-LANCASTER NE-
622 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM 
CDT FOR SOUTHEASTERN SEWARD...WESTERN CASS...EXTREME SOUTHERN 
SAUNDERS...EXTREME NORTHWESTERN OTOE AND LANCASTER COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM WAVERLY TO MILFORD...OR ALONG 
A LINE EXTENDING FROM 6 MILES NORTHEAST OF LINCOLN TO 27 MILES 
EAST OF YORK...MOVING SOUTH AT 30 MPH. 

IN ADDITION...AT 610 PM A WIND GUST TO 60 MPH WAS REPORTED 
AT LINCOLN AIRPORT. 

LOCATIONS IMPACTED INCLUDE...
LINCOLN...SEWARD...WAVERLY...MILFORD...GREENWOOD...GARLAND...
PLEASANT DALE...EAGLE...CERESCO...MALCOLM...ROCA...DENTON...
RAYMOND...DAVEY...SPRAGUE...ALVO AND TAMORA. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 BETWEEN MILE MARKERS 51 AND 82.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 375 AND 415.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4067 9691 4070 9691 4070 9700 4074 9716
      4093 9726 4111 9651 4078 9632 4061 9669
TIME...MOT...LOC 2317Z 340DEG 24KT 4090 9661 4078 9707 
WIND...HAIL 65MPH 1.00IN

$$

PEARSON/NIETFELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:20 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 14, 3:20 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU JUN 14 2012

.SHORT TERM...TONIGHT.

LATEST WATER VAPOR IMAGERY AND SUBJECTIVE MORNING UPPER AIR
ANALYSIS INDICATE A COUPLE OF WEAK IMPULSES MOVING ACROSS THE
CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS TODAY. TAIL END OF NRN
PLAINS COLD FRONT HAS NOW PUSHED INTO OUR FAR NWRN CWA WHERE
CONVECTION SHOULD BEGIN TO DEVELOP LATER THIS AFTERNOON. AIRMASS
AHEAD OF THIS COLD FRONT CONTINUES TO DESTABILIZE WITH MOIST
ADVECTION AND DAYTIME HEATING. BULK OF PREVIOUS FORECAST IS RIGHT
ON TRACK BUT DID ADD MENTION OF HEAVY RAINFALL FOR TWO REASONS.
THE FIRST BEING THE RICH THETA-E AIRMASS ACROSS THE REGION WITH
PW'S FORECAST AROUND 1.50-1.90". THE SECOND REASON IS BECAUSE OF
THE SLOW NATURE OF ANTICIPATED STORM MOTION. HPC HAS PUT THE AREA
IN A SLIGHT RISK FOR EXCESSIVE RAINFALL.

KERN

.LONG TERM...FRIDAY THROUGH THURSDAY.

MAIN FORECAST CONCERNS WILL FOCUS AROUND TIMING AND COVERAGE OF
CONVECTION OVER THE NEXT SEVERAL DAYS.

MAIN BELT OF MID/UPPER TROPOSPHERIC WESTERLIES EXTENDS FROM THE
PACIFIC NORTHWEST INTO THE WESTERN GREAT LAKES REGION. MAIN CHUNK OF
ENERGY (WITH 500 MB HEIGHT FALLS ESTIMATED AT AROUND 70 METERS) WAS
PUNCHING EAST/NORTHEAST ACROSS MANITOBA AND NORTH DAKOTA. THAT
FEATURE WILL CONTINUE TO MOVE AWAY FROM THE REGION. A RIDGE ALOFT
STRETCHED FROM TEXAS TOWARD THE OHIO VALLEY. PATTERN WILL BE
CHANGING THROUGH SATURDAY...AS A CUTOFF LOW FORMS OVER SOUTHERN
CALIFORNIA FRIDAY THEN DROPS SOUTH. A FAIRLY STRONG SHORTWAVE WILL
BE MOVING FROM THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS ON
SATURDAY. THIS WILL HELP DRIVE A COLD FRONT THROUGH THE REGION.

FRIDAY...MODELS INDICATE A FRONTAL BOUNDARY IN THE AREA WITH
FAIRLY HIGH MOISTURE IN PLACE (850 MB DEWPOINTS MOSTLY 10-15 C AND
PRECIPITABLE WATER VALUES MOSTLY 1.25 TO 1.50 INCHES). HAVE KEPT
POPS FROM 20-50 PERCENT. COMBINATION OF PARAMETERS SEEMS MOST
FAVORABLE FOR THE SOUTHEAST 1/2 OF THE AREA. PRECIPITABLE WATER
INCREASES TO OVER 1.50 INCHES FRIDAY NIGHT AND BUMPED POPS UP TO
THE 20-60 PERCENT RANGE FOR ALL OF THE AREA. POTENTIAL STORMY
PATTERN REMAINS IN PLACE SATURDAY...THEN AS FRONTAL BOUNDARY SAGS
SOUTH SATURDAY NIGHT FOCUS MOVES MORE DOWN INTO MISSOURI AND
KANSAS.

FARTHER OUT...THERE IS STILL PRETTY GOOD MODEL AGREEMENT WITH THE
LARGE SCALE PATTERN.  VERY FAST NEARLY ZONAL FLOW AT 500 MB SHOULD
BE IN PLACE BY SATURDAY NIGHT FROM THE NORTH PACIFIC INTO THE
NORTHERN ROCKIES. AT THE SAME TIME A RIDGE WILL BE OVER THE SOUTHERN
PLAINS. THIS FLOW WILL BUCKLE (VERY STRONG ZONAL FLOW/HIGH INDEX
PATTERN USUALLY CAN NOT LAST FOR LONG) BY SUNDAY NIGHT...WITH A
TROUGH FORMING FROM WESTERN CANADA INTO THE CENTRAL ROCKIES. AT LOW
LATITUDES...FLOW WILL BE RETROGRESSIVE. NET RESULT SHOULD BE FOR A
SOMEWHAT ACTIVE PERIOD FOR THE EARLY AND MID PART OF NEXT WEEK. FOR
THE PERIOD FROM MONDAY INTO WEDNESDAY HIGHS SHOULD BE IN THE MID 80S
TO LOWER 90S WITH LOWS IN THE MID 60S TO LOWER 70S. SLIGHTLY COOLER
CONDITIONS ARE EXPECTED BY THURSDAY AS THE TROUGH LIFTS MORE INTO
MINNESOTA AND THE WESTERN GREAT LAKES REGION.

MILLER

&&

.AVIATION...

18Z TAFS FOR KOFK...KOMA AND KLNK.

MAIN FORECAST CHALLENGE IS ONSET OF CONVECTIVE ACTIVITY LATER THIS
AFTERNOON AND OVERNIGHT. VFR CONDITIONS ARE EXPECTED UP UNTIL
TSTM ACTIVITY MOVES OVER SITES. EXPECT GUSTY SOUTHERLY SFC WINDS
TO CONTINUE UNTIL WEAKENING COLD FRONT APPROACHES. LARGE
HAIL...STRONG WINDS AND VERY HEAVY RAIN ARE EXPECTED WITH THE
PASSAGE OF THE TSTMS.

KERN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jun 14, 4:38 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
438 PM CDT THU JUN 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053-
065>068-078-088>093-151145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
438 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS...SOME SEVERE...ARE LIKELY OVER EAST
CENTRAL AND SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS EVENING.

THESE STORMS WILL FOCUS ALONG A WEAKENING COLD FRONT OVER
EASTERN NEBRASKA. INCREASING INSTABILITY AHEAD OF THE FRONT AND
MODERATE WIND SHEAR WILL CREATE A FAVORABLE ENVIRONMENT FOR
THUNDERSTORMS THIS EVENING AND OVERNIGHT.

LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS HOWEVER
THESE STORMS WILL ALSO BE CAPABLE OF DUMPING TORRENTIAL RAINFALL
WHICH COULD RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

A SERIES OF UPPER LEVEL DISTURBANCES AND FRONTAL BOUNDARIES
PASSING THROUGH THE CENTRAL PLAINS WILL KEEP THUNDERSTORM CHANCES
IN PLACE OVER THE OUTLOOK AREA THROUGH THE MAJORITY OF THE
FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING.

NEZ011-012-016>018-030>032-042-151145-
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE-
438 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER PARTS OF
NORTHEAST NEBRASKA...HOWEVER MOST OF THE SEVERE ACTIVITY IS
EXPECTED AHEAD OF A COLD FRONT THAT STRETCHED FROM NEAR COLUMBUS
TO JUST WEST OF SIOUX CITY LATE THIS AFTERNOON. THE COLD FRONT IS
FORECAST TO STALL ACROSS EASTERN NEBRASKA TONIGHT WITH A CONTINUED
THREAT OF MORE THUNDERSTORMS INTO FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

A SERIES OF UPPER LEVEL DISTURBANCES AND FRONTAL BOUNDARIES
PASSING THROUGH THE CENTRAL PLAINS WILL KEEP THUNDERSTORM CHANCES
IN PLACE OVER THE OUTLOOK AREA THROUGH THE MAJORITY OF THE
FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR FRIDAY.

FOBERT

In the hours before

Local storm report, Jun 14, 5:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 ESE GARRISON          41.15N 97.09W
06/14/2012  E0.75 INCH       BUTLER             NE   PUBLIC

            HAIL UP TO PENNY SIZE

&&

MILLER
Special weather statement, Jun 14, 5:12 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
512 PM CDT THU JUN 14 2012

NEZ050-065-066-142245-
BUTLER NE-SEWARD NE-LANCASTER NE-
512 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTLER...SEWARD
AND NORTHWESTERN LANCASTER COUNTIES UNTIL 545 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ULYSSES...OR 21 MILES
NORTHEAST OF YORK...MOVING NORTHEAST AT 25 MPH.

OTHER STORMS ARE DEVELOPING IN THIS AREA AS WELL...AND THESE ALL HAVE
THE CAPABILITY OF RAPIDLY BECOMING STRONGER.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEWARD...MILFORD...UTICA...BEAVER CROSSING...STAPLEHURST...DWIGHT...
GARLAND...BEE...GOEHNER...CORDOVA AND TAMORA.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366
AND 385.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4094 9737 4107 9729 4105 9714 4113 9696
      4108 9690 4105 9691 4105 9687 4100 9682
      4070 9705 4070 9737
TIME...MOT...LOC 2211Z 214DEG 24KT 4102 9724

PEARSON
Local storm report, Jun 14, 5:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
517 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             3 N DWIGHT              41.13N 97.02W
06/14/2012  E0.88 INCH       BUTLER             NE   PUBLIC

            HAIL UP TO NICKEL SIZE

&&

MILLER
Special weather statement, Jun 14, 5:18 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
518 PM CDT THU JUN 14 2012

IAZ043-055-NEZ034-142300-
MONONA IA-HARRISON IA-BURT NE-
518 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONONA...
NORTHWESTERN HARRISON AND SOUTHEASTERN BURT COUNTIES UNTIL 600 PM
CDT...

AT 515 PM CDT...STORM WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM NEAR TEKAMAH...OR 36 MILES NORTH OF OMAHA...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEKAMAH...PISGAH...BLENCOE AND LITTLE SIOUX.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 92 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4177 9581 4168 9618 4168 9623 4181 9633
      4200 9598
TIME...MOT...LOC 2215Z 242DEG 18KT 4177 9621

KERN
Local storm report, Jun 14, 5:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 E DWIGHT              41.08N 97.00W
06/14/2012  E0.50 INCH       BUTLER             NE   TRAINED SPOTTER

0517 PM     HAIL             TEKAMAH                 41.78N 96.22W
06/14/2012  E0.88 INCH       BURT               NE   TRAINED SPOTTER

&&

LANDSVORK
Special weather statement, Jun 14, 5:30 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
530 PM CDT THU JUN 14 2012

NEZ050-051-065-066-142330-
BUTLER NE-SEWARD NE-SAUNDERS NE-LANCASTER NE-
530 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR BUTLER...SEWARD...CENTRAL
SAUNDERS AND NORTHWESTERN LANCASTER COUNTIES UNTIL 630 PM CDT...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A CLUSTER OF STRONG THUNDERSTORMS GENERALLY BETWEEN
MALMO AND GOEHNER...OR FROM ABOUT 15 MILES SOUTHWEST OF FREMONT
TO ABOUT 10 MILES SOUTHWEST OF SEWARD.  THESE STORMS WERE MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEWARD...WAHOO...DAVID CITY...MILFORD...MEAD...VALPARAISO...
BRAINARD...PRAGUE...WESTON...ULYSSES...STAPLEHURST...DWIGHT...
GARLAND...PLEASANT DALE...BEE...CERESCO...MALCOLM...RAYMOND...
OCTAVIA AND COLON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 BETWEEN MILE MARKERS 81 AND 104.
 HIGHWAY 92 BETWEEN MILE MARKERS 415 AND 456.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 377 AND 392.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY AFTERNOON FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4070 9691 4070 9696 4096 9737 4107 9737
      4142 9703 4141 9700 4145 9694 4128 9645
      4069 9691
TIME...MOT...LOC 2225Z 238DEG 13KT 4102 9713

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:37 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona38 min
Jun 14, 4:48 PM CDTSpecial Weather StatementOAXMonona42 min
Jun 14, 6:07 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie38 min
Jun 14, 6:19 PM CDTSpecial Weather StatementOAXHarrison41 min
Jun 14, 6:56 PM CDTSevere Thunderstorm WarningOAXMills, Pottawattamie34 min
Jun 14, 3:48 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Saunders57 min
Jun 14, 3:53 PM CDTSpecial Weather StatementOAXDouglas37 min
Jun 14, 4:14 PM CDTSpecial Weather StatementOAXBurt46 min
Jun 14, 4:29 PM CDTSpecial Weather StatementOAXDouglas46 min
Jun 14, 4:33 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Saunders57 min
Jun 14, 4:47 PM CDTSevere Thunderstorm WarningOAXButler, Saunders46 min
Jun 14, 5:12 PM CDTSpecial Weather StatementOAXSeward33 min
Jun 14, 5:16 PM CDTFlash Flood WarningOAXButler, Saunders2 hr
Jun 14, 5:18 PM CDTSpecial Weather StatementOAXBurt42 min
Jun 14, 5:30 PM CDTSpecial Weather StatementOAXButler, Saunders, Seward60 min
Jun 14, 6:00 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saunders, Seward30 min
Jun 14, 6:20 PM CDTAreal Flood AdvisoryOAXLancaster, Seward3 hr
Jun 14, 6:28 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saline, Sarpy, Saunders and 1 more47 min
Jun 14, 6:48 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy76 min
Jun 14, 6:48 PM CDTSpecial Weather StatementOAXDouglas27 min
Jun 14, 6:50 PM CDTSpecial Weather StatementOAXThurston25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.